# SDR SWAA2016022549436

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 35,835 hours, 20,833 cycles
- Engine: Cfmint CFM567B242
- Engine time: 24,740 hours, 14,291 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 877550
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LOUD BANG ON TAKEOFF, FOLLOWED BY LOUD AIR NOISE IN AIR.  ALL OTHER INDICATIONS NORMAL.  R & R NR 1 ENG ASSEMBLY IAW MT.
